SIAM journal on optimization : a publication of the Society for Industrial and Applied Mathematics

フォーマット:
雑誌
責任表示:
Society for Industrial and Applied Mathematics
言語:
英語
出版情報:
Philadelphia, Pa. : Society for Industrial and Applied Mathematics, c1991-
形態:
v. : ill. ; 26 cm
著者名:
Society for Industrial and Applied Mathematics <DA00368336>  
巻次(年次):
Vol. 1, no. 1 (Feb. 1991)-
書誌ID:
AA10821632
ISSN:
10526234  CiNii Research  Webcat Plus  IRDB
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

日本応用数理学会

Kinokuniya

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Mathematical Programming Society

North-Holland

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press